全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Pisamai Kittipoom
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1)Springer
摘要:In this paper, we consider two types of singular fractional Sturm-Liouville operators. One comprises the composition of left-sided Caputo and left-sided Riemann-Liouville derivatives of order \(\alpha \in(0,1)\) . The other one is the composition of left-sided Riemann-Liouville a...
作者:Tingting Xue , Wenbin Liu , Wei Zhang
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1)Springer
摘要:This paper focuses on the existence of solutions for a higher-order coupled system of fractional differential equations with Sturm-Liouville boundary value conditions at resonance. By applying Mawhin continuation theorem, some new existence results are established. Furthermore, t...
作者:Thanadon Muensawat , Sotiris K Ntouyas , Jessada Tariboon
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1), pp.1-15Springer
摘要:Abstract(#br)In this paper, we study anti-periodic boundary value problems for systems of generalized Sturm-Liouville and Langevin fractional differential equations. Existence and uniqueness results are proved via fixed point theorems. Examples illustrating the obtained results a...
作者:Yuri Ashrafyan
来源:[J].Boundary Value Problems(IF 0.922), 2017, Vol.2017 (1), pp.1-8Springer
摘要:Abstract(#br)We prove Marchenko-type uniqueness theorems for inverse Sturm-Liouville problems. Moreover, we prove a generalization of Ambarzumyan’s theorem.
作者:Ali Yakar , Zulfigar Akdogan
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1)Springer
摘要:The main purpose of this study is to investigate a fractional discontinuous Sturm-Liouville problem with transmission conditions. We shall consider a fractional boundary value problem involving an operator with two parts. It is shown that the eigenvalues and corresponding eigenfu...
作者:Tingting Xue , Wenbin Liu , Tengfei Shen
来源:[J].Boundary Value Problems(IF 0.922), 2017, Vol.2017 (1)Springer
摘要:This paper is concerned with the solvability for fractional Sturm-Liouville boundary value problems with \(p(t)\) -Laplacian operator at resonance using Mawhin’s continuation theorem. Sufficient conditions for the existence of solutions have been acquired, and they would ext...
作者:Natalia Bondarenko
来源:[J].Boundary Value Problems(IF 0.922), 2015, Vol.2015 (1), pp.1-22Springer
摘要:Abstract(#br)The matrix Sturm-Liouville operator with an integrable potential on the half-line is considered. The inverse spectral problem is studied, which consists in recovering of this operator by the Weyl matrix. The author provides necessary and sufficient conditions for a m...
作者:Fatma Hıra , Nihat Altınışık
来源:[J].Boundary Value Problems(IF 0.922), 2015, Vol.2015 (1), pp.1-20Springer
摘要:Abstract(#br)In this paper, we present a new discontinuous Sturm-Liouville problem with symmetrically located discontinuities which are defined depending on a parameter in the neighborhood of an interior point in the interval. Also the problem contains an eigenparameter in a bou...
作者:Chanakarn Kiataramkul , Sotiris K Ntouyas , Jessada Tariboon ...
来源:[J].Boundary Value Problems(IF 0.922), 2016, Vol.2016 (1), pp.1-13Springer
摘要:Abstract(#br)In this paper, we introduce a new class of anti-periodic boundary value problems by combining Sturm-Liouville and Langevin fractional differential equations of Hadamard type. Existence and uniqueness results are proved via fixed point theorems. Examples illustrating ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×